What can I do about terrible acne breakout following Smart xide CO2 dot treatment? (Photo)

3 days ago I had the CO2 dot laser on my face and neck. I have been using Aquafor and Elta MD posrproceure cream. After the second day my forehead was covered with tiny white pimples which have now turned into raised red dots. I have tried soaking paper towels in diluted vinegar but doesn't seem to do anything. I've never had acne before in my life. Any tips please?

Doctor Answers 2

Breakouts after using occlusive moisturizer

Thank you for your question afintx3529. I am sorry to hear about your situation. The SmartXide fractional CO2 laser resurfacing is an outstanding treatment that can address multiple aspects of aging in a single treatment. Occlusive moisturizers help with the healing process. Some people have sensitive skin and when too much is applied breakouts can occur. In these cases I recommend using less of the moisturizer and using it more frequently.

Please consult with a doctor for specific recommendations. Good luck!

Breakouts after using occlusive moisturizer

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question afintx3529. I am sorry to hear about your situation. The SmartXide fractional CO2 laser resurfacing is an outstanding treatment that can address multiple aspects of aging in a single treatment. Occlusive moisturizers help with the healing process. Some people have sensitive skin and when too much is applied breakouts can occur. In these cases I recommend using less of the moisturizer and using it more frequently.

Please consult with a doctor for specific recommendations. Good luck!

Acne after Smartxide

This is a common problem after fractional laser resurfacing and ideally should be prevented before the procedure. I would ask your doctor if a tetracycline based treatment and maybe Spironolactone would be a good option to take care of this. Best wishes

Acne after Smartxide

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

This is a common problem after fractional laser resurfacing and ideally should be prevented before the procedure. I would ask your doctor if a tetracycline based treatment and maybe Spironolactone would be a good option to take care of this. Best wishes

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.